# SDR USAAF99042

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FOUND FORWARD FLOOR PROXIMITY LIGHTS AND NR 1 AISLE CEILING LIGHT INOPERATIVE DURING EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE BATTERY PACK AND SUPPLY UNIT.  (M)
